# SDR FDEA202204231088

- Difficulty date: April 23, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-300
- Aircraft serial: 43630
- Aircraft time: 7,854 hours, 3,657 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T21706
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORMER AND LOOSE FASTENERS AT RS OSS 441.596 0000355851 : MITROVICH, DAVID T - 24-APR-2022 05:33  REMOVED & REPLACED FORMER & FASTENERS REF: E.A TH5720-T0368164 P1.
